Please use this identifier to cite or link to this item:
Title: Derivation and analysis of singular-free Lagrangian/Gaussian equations of planetary motion
Authors: Jiang, C
Xu, T
Qiao, J 
Du, Y
Wang, Q
Xu, G
Keywords: Continuity
Satellite orbit
Singularity problem
Singularity-free Lagrangian/Gaussian equations of motion
Issue Date: 2018
Publisher: 科学出版社
Source: 測繪学报 (Acta geodetica et cartographica sinica), 2018, v. 47, no. 4, p. 455-464 How to cite?
Journal: 測繪学报 (Acta geodetica et cartographica sinica) 
Abstract: Aiming at the singularity problem in satellite orbit theory, the singularity-free Lagrangian/Gaussian equations of motion is analyzed.Considering the original and physical meaning of the Lagrangian and Gaussian equations of motion, a new Lagrangian/Gaussian singularity-free disturbed equations of motion is proposed and then discussed in three cases: the circular orbit, equatorial orbit, circular and equatorial orbit.Besides, the continuity of these equations is explored.The proposed equations eliminate the zero factor and in this way the singularity problem in the orbital mechanics is solved.
ISSN: 1001-1595
DOI: 10.11947/j.AGCS.2018.20170082
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Citations as of Dec 10, 2018

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.